The darndest thing

You know, if you suffer depression and suddenly your meds aren’t as effective as they have been?

And how you and your shrink look at what is contributing to it and as part of that discussion look at the meds you are taking and play with the dosage?
And that the natural reaction is to increase the dose?
But then, that doesn’t help and in fact seems to make everything worse?
As well as seeming to contribute to a few other issues that weren’t such big issues previously?
So you start weaning off your meds to go onto a new one?
But on a much lower dose suddenly you feel normal again?
And it turns out that perhaps you were getting side-effects from too higher dose rather than the meds not being effective any more.
Ain’t that a kicker.
Related Posts Plugin for WordPress, Blogger...
  • blackbird

    K can usually offer a solution for times like these…I'm thinking he and Chef have a lot in common.

  • Mary

    K, the Chef and J.

  • Anonymous

    K, the Chef, J and B.

  • Anonymous

    K, Chef, J, B and F!
    Paola